sexologist-icon
Tuk a abortion pill
Tuk a abortion pill from clinic misfesprtol and vomitted it after an hour and feelng very weak so cn i knw does that work and wat cn i do fr this weakness ..?
71 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sachin Dalal
Gynecologist 17 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Since you vomited the tablet, very high chance of incomplete abortion. Please meet your gynec ASAP. Dr Sachin Dalal
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Aparnaa Panda
Gynecologist 19 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹400 for 24 hrs

Avoid oily and spicy food. Have bread jam or curd rice. Mostly ur medicine will work.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.